# SDR DALA2015112507220

- Difficulty date: November 23, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 7,509 hours, 2,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHT INOPERATIVE AT ROWS 11-17.  MAINTENANCE REPLACED EMERGENCY LIGHT BATTERY PACK FOR ROWS 11-17, AT ROW 11, RT IAW AMM 33-51-06. OPS NORMAL.
